Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalizations of the Riemann derivative


Author: J. Marshall Ash
Journal: Trans. Amer. Math. Soc. 126 (1967), 181-199
MSC: Primary 26.40
MathSciNet review: 0204583
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur l'intégration des coefficients différentiels d'ordre supérieur, Fund. Math. 25 (1935), 273-326.
  • [2] J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometric series, Fund. Math. 26 (1936), 1-43.
  • [3] -, Sur la dérivée seconde généralisée, Joseph Marcinkiewicz Collected Papers, pp. 582-587, Panstwowe Wydawnictwo Naukowe, Warsaw, 1964.
  • [4] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776 (21 #6498)
  • [5] M. Weiss, On symmetric derivatives in 𝐿^{𝑝}, Studia Math. 24 (1964), 89–100. MR 0162094 (28 #5295)
  • [6] A.-P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171–225. MR 0136849 (25 #310)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0204583-1
PII: S 0002-9947(1967)0204583-1
Article copyright: © Copyright 1967 American Mathematical Society